# SDR 9JLA2022071420074

- Difficulty date: July 5, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N32WK
- Make and model: Pilats PC1247E
- Aircraft serial: 1046
- Aircraft time: 3,922 hours, 2,587 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Tube
- Condition: Broken
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C, D

## Discrepancy

THE FLIGHT CREW REPORTED THAT ON TAKEOFF ROLL, NO INDICATED AIRSPEED WAS DISPLAYED, TAKEOFF WAS ABORTED. THE MAINTENANCE PROVIDER PERFORMED GROUND TEST OF AIRSPEED INDICATOR (ASI) AND FOUND PILOTS ASI UNDER READING. TRACED FAULT TO A BURST SECTION OF PITOT HOSE ALONG THE TRAINING EDGE OF THE LEFT WING. REPLACED THE HOSE SECTION WITH NEW POLY-FLO TUBING. PERFORMED LEAK CHECKS OF PILOTS PITOT SYSTEM AND FOUND TO BE SATISFACTORY. THE AIRCRAFT WAS RETURNED TO SERVICE.
